Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 26, 2011, 2:28 AM EDT for 4 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 2:28 AM EDT (06:28 UTC)
- Expired
- May 26, 2011, 3:15 AM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 87 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 274 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 2459 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
343
WWUS82 KFFC 260628
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 AM EDT THU MAY 26 2011
GAZ001>003-011-260715-
228 AM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALKER...
CATOOSA...CHATTOOGA AND DADE COUNTIES UNTIL 315 AM EDT...
AT 226 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 20 MILES NORTH OF COLE CITY TO 38 MILES
WEST OF CLOUDLAND...MOVING EAST AT 45 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
CATOOSA...CHATTOOGA AND DADE COUNTIES THROUGH 315 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COLE CITY...
STEPHENSVILLE...HOOKER...MORGANVILLE...WILDWOOD...RISING FAWN...
CLOUDLAND CANYON STATE PARK...NEW ENGLAND...TRENTON...CHATTANOOGA
VALLEY...LOOKOUT MOUNTAIN...RISING FAWN...CEDAR GROVE...LAKEVIEW AND
CHICKAMAUGA.
&&
LAT...LON 3499 8498 3491 8502 3488 8501 3486 8506
3482 8507 3482 8513 3473 8517 3472 8505
3459 8506 3458 8511 3443 8518 3438 8533
3428 8539 3428 8544 3429 8546 3498 8561
TIME...MOT...LOC 0627Z 269DEG 43KT 3524 8567 3485 8582
3450 8614
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 26, 2:00 AM EDT, 28 minutes earlier.
Area forecast discussion, May 26, 2:00 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 200 AM EDT THU MAY 26 2011 .UPDATE... LINE OF THUNDERSTORMS DEVELOPED ACROSS LOUISIANA/ARKANSAS THIS AFTERNOON AND HAS PUSHED INTO MISSISSIPPI. CURRENTLY TORNADO WATCHES WEST OF HERE FOR A PORTION OF THE LINE. HRRR AND GFS SHOW THAT THE SYSTEM WILL WEAKEN AS IT CONTINUES TO MOVE EASTWARD. BASED ON THIS THOUGHT THAT THE SYSTEM WILL WEAKEN AS IT APPROACHES... CONTINUED THE GENERAL TREND IN THE FORECAST. MADE MINOR ADJUSTMENTS TO POPS TONIGHT TO CUT BACK ON POPS ACROSS NORTHEAST GEORGIA AND CONFINE THE POPS TO NORTHWEST GEORGIA IN THE 9-12Z RANGE. BEST CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE AFTER 12Z AND THE BEST CHANCE OF SEVERE STORMS STILL APPEARS TO BE ACROSS NORTH GEORGIA IN THE AFTERNOON AND EVENING AS THE LINE STRENGTHENS. AROUND 25-30KTS OF 0-1 KM SHEAR AND 2000-2500 J/KG MUCAPE AT THAT TIME. THAT BEING SAID...LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. FORECAST TEMPS WERE 8-10 DEGREES TOO COOL ACROSS NORTHEAST GEORGIA SO ADJUSTED HOURLY AND MIN TEMPS FOR THIS. 11 && .PREV DISCUSSION... /ISSUED 730 PM EDT WED MAY 25 2011/ ..SEVERE STORMS LIKELY THURSDAY... SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... LATEST MSAS ANALYSIS SHOWS HIGH PRESSURE REMAINS ANCHORED OFFSHORE THE SOUTHEAST COAST WITH RIDGING THROUGH THE FLORIDA PENINSULA. WITH STRONG LOW PRESSURE OVER THE MISSOURI VALLEY...A RESULTANT SOUTH TO SOUTHWEST FLOW HAS DEVELOPED LOCALLY. THIS HAS ALLOWED FOR AN INCREASE IN MOISTURE WITH DEWPOINTS PUSHING INTO THE LOWER 60S ALONG WITH VERY WARM TEMPS WITH MID 90S VALUES EXPECTED TO THE SOUTH. ALTHOUGH MIN RH VALUES MAY END UP BEING A LITTLE LOWER THAN MODELS HAD INDICATED...STILL FEEL WE WILL REMAIN AT OR ABOVE CRITERIA FOR FIRE WEATHER CONCERNS THIS AFTERNOON AND EVENING. FIRST WX SYSTEM OF INTEREST IN QUITE SOME TIME REMAINS TO OUR WEST FOR THE INITIAL PORTION OF THE FORECAST WITH WIDESPREAD SEVERE WEATHER EVENT ONGOING OVER THE TENNESSEE VALLEY AND INTO THE NORTHERN MISSISSIPPI VALLEY. BIG QUESTION INITIALLY WILL BE HOW FAR AND QUICKLY THIS ACTIVITY TRANSLATES EASTWARD DURING THE OVERNIGHT PERIOD. MODELS CURRENTLY SHOW HIGH INSTABILITY SHIFTING INTO NORTHERN ALABAMA AND SOUTHERN TENNESSEE BY 00Z THIS EVENING WITH SQUALL LINE LIKELY MAINTAINING A GOOD PORTION OF ITS INTENSITY. MODELS IN AGREEMENT HOWEVER...THAT WITH THE LOSS OF HEATING...INSTABILITY WILL DROP OFF MARKEDLY THROUGH 06Z AS SQUALL LINE LOSES INTENSITY AND MOMENTUM TOWARD THE AREA. FEEL THIS MAY BE TOO ABRUPT AN END TO CONVECTION FOR THE NORTHWEST CORRIDOR AND WILL INCLUDE LOW END POPS THROUGH THE OVERNIGHT PERIOD. BETTER CHANCES ARE IN STORE AS UPPER LOW SHIFTS EASTWARD THROUGH 12Z THU. INITIAL LINE OF CONVECTION WILL DEVELOP OVER THE NORTHWEST PORTION BUT MODELS INDICATE IT WILL TAKE THE HEATING OF THE DAY ONCE AGAIN TO REALIZE INSTABILITY SUFFICIENT ENOUGH FOR ROBUST UPDRAFTS. AS ALLUDED TO BY PREVIOUS FORECASTER...MODELS SEEM TO BE ON THE UPSWING CONCERNING ASSOCIATED SHEAR VALUES WITH 50 KT JET NOW PROGGED TO SKIRT THE NORTHERN ZONES THU AFTERNOON. THIS ALONG WITH RELATIVELY HIGH SIG SEVERE AND TOR VALUES WARRANT SVR INCLUSION IN THE ZONES FOR THE ROUGHLY THE AREA OF THE CURRENT SPC DAY 2. CONSIDERABLE DISAGREEMENT FOR THE REMAINDER OF THE SHORT TERM AS GFS SHUNTS BULK OF THE MOISTURE AND INSTABILITY TO THE EAST WHILE UPPER RIDGE BUILDS IN QUICKLY FOR FRIDAY AFTERNOON. NAM12 NOT NEARLY AS EAGER TO DRY THINGS OUT AND GIVEN THE TIME OF YEAR WE ARE GETTING INTO...PREFER A LESS CLEAN FRONTAL PASSAGE AT THIS POINT WITH CONTINUED MID RANGE POPS THROUGH FRIDAY AFTERNOON. LONG TERM /SATURDAY THROUGH WEDNESDAY/...GIVEN THE CONTINUED DISPARITY BETWEEN THE GFS AND THE ECMWF ON THE PLACEMENT OF MID LEVEL HIGH THROUGH THE EXTENDED PORTION...CURRENT SLIGHT CHANCE POPS LOOK ON TARGET AND NO MAJOR CHANGES ARE PLANNED AT THIS TIME. AVIATION... 06Z UPDATE... SHOULD BE VFR MOST OF THE NIGHT...BUT MAYBE SOME MVFR CEILINGS MOVING INTO THE TAF SITES JUST BEFORE SUNRISE. MOISTURE INCREASES TODAY WITH CIGS DEVELOPING BETWEEN 040-060 AFTER 14Z. THUNDERSTORMS IN CENTRAL AL LOOK LIKE THEY WILL DISSIPATE BEFORE REACHING THE TAF SITES THIS MORNING. PRECIP CHANCES INCREASE FROM WEST TO EAST THIS AFTERNOON WITH THE BEST CHANCES COMING IN AFTER 22Z THU IN THE ATL/CSG AREAS. WINDS WILL REMAIN SOUTH SOUTHWEST 10 TO 15KT WITH A FEW GUSTS TONIGHT AHEAD OF THE CONVECTION. CONTINUING THURSDAY WITH A FEW GUSTS OF 20 TO 25KTS IN THE AFTERNOON. //ATL CONFIDENCE... 06Z UPDATE... MEDIUM ON ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 92 64 85 / 10 20 50 30 ATLANTA 66 83 65 82 / 5 30 60 30 BLAIRSVILLE 62 83 57 80 / 10 70 60 30 CARTERSVILLE 62 86 59 84 / 10 50 40 20 COLUMBUS 67 89 67 86 / 5 20 40 30 GAINESVILLE 65 85 64 83 / 10 40 60 40 MACON 65 93 65 87 / 5 20 30 30 ROME 62 89 60 85 / 20 60 30 20 PEACHTREE CITY 60 87 60 84 / 5 20 60 30 VIDALIA 70 92 69 87 / 10 20 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 25, 6:45 AM EDT, 19 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 645 AM EDT WED MAY 25 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 645 AM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT OVER EXTREME NORTHWEST GEORGIA. .SYNOPSIS... HIGH PRESSURE CENTERED OFF THE SOUTHEAST COAST AND LOW PRESSURE OVER THE MIDWEST WILL KEEP A SOUTHWEST FLOW OF AIR OVER THE REGION THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND POSSIBLY SMALL HAIL. .DISCUSSION... STRONG LOW PRESSURE ALOFT OVER THE MID WEST WILL BEGIN TO MOVE EASTWARD TODAY. A COUPLE OF DISTURBANCES AHEAD OF THIS LOW WILL MOVE THROUGH THE TENNESSEE AND OHIO VALLEYS TODAY AND TONIGHT. WITH A MODERATELY UNSTABLE AIR MASS IN PLACE...ISOLATED THUNDERSTORMS ARE POSSIBLE OVER FAR NORTHWEST GEORGIA AFTER MIDNIGHT TONIGHT. THE MAIN AREA FOR THUNDERSTORM DEVELOPMENT WILL BE ALONG AND NORTH OF A ROME TO DALTON LINE. THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY EXCEPT ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, May 26, 2:28 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 AM EDT THU MAY 26 2011
GAZ001>003-011-260715-
228 AM EDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALKER...
CATOOSA...CHATTOOGA AND DADE COUNTIES UNTIL 315 AM EDT...
AT 226 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 20 MILES NORTH OF COLE CITY TO 38 MILES
WEST OF CLOUDLAND...MOVING EAST AT 45 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
CATOOSA...CHATTOOGA AND DADE COUNTIES THROUGH 315 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COLE CITY...
STEPHENSVILLE...HOOKER...MORGANVILLE...WILDWOOD...RISING FAWN...
CLOUDLAND CANYON STATE PARK...NEW ENGLAND...TRENTON...CHATTANOOGA
VALLEY...LOOKOUT MOUNTAIN...RISING FAWN...CEDAR GROVE...LAKEVIEW AND
CHICKAMAUGA.
&&
LAT...LON 3499 8498 3491 8502 3488 8501 3486 8506
3482 8507 3482 8513 3473 8517 3472 8505
3459 8506 3458 8511 3443 8518 3438 8533
3428 8539 3428 8544 3429 8546 3498 8561
TIME...MOT...LOC 0627Z 269DEG 43KT 3524 8567 3485 8582
3450 8614The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 3:17 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 43 min |
| May 26, 5:16 AM EDT | Special Weather Statement | FFC | Chattooga, Dade, Walker | 44 min |
| May 26, 1:08 PM EDT | Special Weather Statement | FFC | Dade | 52 min |
| May 26, 1:35 PM EDT | Special Weather Statement | FFC | Gordon | 25 min |
| May 26, 1:52 PM EDT | Special Weather Statement | FFC | Dade | 38 min |
| May 26, 1:53 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 52 min |
| May 26, 2:11 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 34 min |
| May 26, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 52 min |
| May 26, 2:38 PM EDT | Special Weather Statement | FFC | Walker | 37 min |
| May 26, 2:43 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Pickens | 32 min |
| May 26, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 44 min |
| May 26, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Union | 44 min |
| May 26, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 33 min |
| May 26, 3:29 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| May 26, 3:36 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Pickens | 39 min |
| May 26, 3:37 PM EDT | Special Weather Statement | FFC | Floyd | 23 min |
| May 26, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 47 min |
| May 26, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 40 min |
| May 26, 3:52 PM EDT | Special Weather Statement | FFC | Gordon, Murray | 38 min |
| May 26, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 50 min |
| May 26, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 45 min |
| May 26, 4:20 PM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| May 26, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 38 min |
| May 26, 4:29 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| May 26, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Union | 61 min |
| May 26, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fulton | 46 min |
| May 26, 4:55 PM EDT | Tornado Warning | FFC | Union | 32 min |
| May 26, 4:56 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Stewart | 34 min |
| May 26, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Pickens | 45 min |
| May 26, 5:06 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| May 26, 5:17 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| May 26, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 30 min |
| May 26, 5:22 PM EDT | Tornado Warning | FFC | Towns | 38 min |
| May 26, 5:25 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 35 min |
| May 26, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 49 min |
| May 26, 5:32 PM EDT | Special Weather Statement | FFC | Haralson, Paulding, Polk | 28 min |
| May 26, 5:35 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 25 min |
| May 26, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union, White | 22 min |
| May 26, 5:38 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 37 min |
| May 26, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 33 min |
| May 26, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, Douglas, Forsyth, Fulton and 1 more | 40 min |
| May 26, 5:53 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| May 26, 5:56 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 34 min |
| May 26, 6:01 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 29 min |
| May 26, 6:21 PM EDT | Special Weather Statement | FFC | Hall, Lumpkin, White | 39 min |
| May 26, 6:25 PM EDT | Special Weather Statement | FFC | Hall, Lumpkin, White | 35 min |
| May 26, 6:26 PM EDT | Special Weather Statement | FFC | Butts, DeKalb, Henry, Monroe, Rockdale | 34 min |
| May 26, 6:30 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| May 26, 6:33 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 42 min |
| May 26, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 39 min |
| May 26, 6:39 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| May 26, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 41 min |
| May 26, 6:51 PM EDT | Special Weather Statement | FFC | Twiggs | 24 min |
| May 26, 6:53 PM EDT | Special Weather Statement | FFC | Barrow, Forsyth, Gwinnett, Hall | 22 min |
| May 26, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 32 min |
| May 26, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Gwinnett, Hall, Jackson and 4 more | 41 min |
| May 26, 7:14 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| May 26, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 50 min |
| May 26, 7:40 PM EDT | Special Weather Statement | FFC | Hancock | 50 min |
| May 26, 7:42 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 33 min |
| May 26, 7:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| May 26, 7:58 PM EDT | Special Weather Statement | FFC | Warren | 32 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.